# SDR 9701493216

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 15,438 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER VISIT, THE RIGHT EMERGENCY LIGHTS POWER SUPPLY FAILED SYSTEM TEST.  REPLACED EPSU, OPERATIONAL CHECK OK.
